# SDR CA011211016

- Difficulty date: November 23, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Hughes 500N
- Aircraft time: 3,223 hours
- Engine: Allsn 250C20R
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON UPPER PART OF STRUT AROUND THE BRACE ATTACHMENT HOLE.
